Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567820
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paulo Ribenboim
Title: The book of prime number records
Additional book information: Springer-Verlag, New York, Berlin, Heidelberg, 1988, xxiii + 476 pp., $49.80. ISBN 0-387-96573-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: S. S. Wagstaff, Jr.
Journal: Bull. Amer. Math. Soc. 21 (1989), 365-369